# SDR MZZA99078

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rear Spar
- Part number: 652163261
- Condition: Corroded
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, FOUND CORROSION ON LEFT INBOARD WING MID FLAP REAR SPAR LOWER CHORD AT WBL 115.  THE CORRODED AREA WAS CLEANED UP AND REPAIRED PER EC/RA 5750-03182.  (M)
